# SDR VNAA2019121299904

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 12,786 hours, 11,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK FS 785-847+8.4 SEGMENT IS CORRODED.  FOUND RH SIDE SEAT TRACK TO BE CORRODED BEYOND LIMITS, REQUIRING REPLACEMENT IAW CRJ 900 SRM 53-41-49-101-001-A02.  RECEIVED PARTS FROM STORES, READY FOR INSTALLATION.  REMOVED RH SIDE SEAT TRACK IAW CRJ 900 AMM 53-00-49-000-801-A12.  INSTALLED RH SIDE SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A12.
